# SDR ASAA2012111293289

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 21,601 hours, 6,557 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 005264
- Condition: Inoperative
- Location: Flight Deck
- Part time: 21,559 hours, 6,543 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S MCDU L6 BUTTON DOESN`T CLICK WHEN PUSHED.  REPLACED CAPT MCDU REF MM 34-61-01.  OPS NORMAL REF SAME.
